zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New variable separation solutions of two-dimensional Burgers system. (English) Zbl 1219.35232
Summary: With the help of the (G ' G)-expansion method, we obtain some exact solutions of the Riccati equation. Based on the Riccati equation and its exact solutions, we find some variable separation solutions with two arbitrary functions of the two-dimensional Burgers system. As some special examples, these exact solutions can be reduced to variable separation solutions in kink solution, soliton solution, periodic solution and rational function solution forms.
MSC:
35Q53KdV-like (Korteweg-de Vries) equations
35A24Methods of ordinary differential equations for PDE
35C08Soliton solutions of PDE
35B10Periodic solutions of PDE
References:
[1]Ablowitz, M. J.; Segur, H.: Solitons and inverse scattering transform, (1981)
[2]Freeman, N. C.; Nimmo, J. J. C.: Soliton solutions of the Korteweg de Vries and the Kadomtsev – Petviashvili equations: the Wronskian technique, Proc. royal soc. London A 389, 319-329 (1983) · Zbl 0588.35077 · doi:10.1098/rspa.1983.0112
[3]Tam, H. W.; Hu, X. B.: Soliton solutions and Bäcklund transformation for the kupershmidt five-field lattice: a bilinear approach, Appl. math. Lett. 15, 987-993 (2002) · Zbl 1009.37047 · doi:10.1016/S0893-9659(02)00074-5
[4]Hirota, R.: The direct method in soliton theory, (2004)
[5]Wang, M. L.: Exact solutions for a compound KdV-Burgers equation, Phys. lett. A 213, 279-287 (1996) · Zbl 0972.35526 · doi:10.1016/0375-9601(96)00103-X
[6]Liu, G. T.; Fan, T. Y.: New applications of developed Jacobi elliptic function expansion methods, Phys. lett. A 345, 161-166 (2005)
[7]Yan, C. T.: A simple transformation for nonlinear waves, Phys. lett. A 224, 77-84 (1996) · Zbl 1037.35504 · doi:10.1016/S0375-9601(96)00770-0
[8]Wazwaz, A. M.: A sine – cosine method for handling nonlinear wave equations, Math. comput. Model. 40, 499-508 (2004) · Zbl 1112.35352 · doi:10.1016/j.mcm.2003.12.010
[9]Malfliet, W.; Hereman, W.: The tanh method: I. Exact solutions of nonlinear evolution and wave equations, Physica scripta 54, 563-568 (1996) · Zbl 0942.35034 · doi:10.1088/0031-8949/54/6/003
[10]Zayed, E. M. E.; Rahman, H. M. A.: The extended tanh-method for finding traveling wave solutions of nonlinear partial differential equations, Nonl. sci. Lett. A: math. Phys. mech. 1, 193-200 (2010)
[11]Baldmin, D.; Goktas, U.; Hereman, W.: Symbolic computation of hyperbolic tangent solutions for nonlinear differential-difference equations, Comput. phys. Commun. 162, 203-217 (2004) · Zbl 1196.68324 · doi:10.1016/j.cpc.2004.07.002
[12]Wang, Z.: Discrete tanh method for nonlinear difference-differential equations, Comput. phys. Commun. 180, 1104-1108 (2009) · Zbl 1198.65157 · doi:10.1016/j.cpc.2009.01.010
[13]He, J. H.; Wu, X. H.: Exp-function method for nonlinear wave equations, Chaos soliton. Fract. 30, 700-708 (2006) · Zbl 1141.35448 · doi:10.1016/j.chaos.2006.03.020
[14]Zhang, S.; Ba, J. M.; Sun, Y. N.; Dong, L.: Analytic solutions of a (2+1)-dimensional variable-coefficient Broer – Kaup system, Math. meth. Appl. sci. 34, 160-167 (2011) · Zbl 1206.35216 · doi:10.1002/mma.1343
[15]Kabir, M. M.; Khajeh, A.; Aghdam, E. A.; Koma, A. Y.: Modified kudryashov method for finding exact solitary wave solutions of higher-order nonlinear equations, Math. methods appl. Sci. 34, 213-219 (2011) · Zbl 1206.35063 · doi:10.1002/mma.1349
[16]Misirli, E.; Gurefe, Y.: The exp-function method to solve the generalized Burgers-Fisher equation, Nonl. sci. Lett. A: math. Phys. mech. 1, 323-328 (2010)
[17]Bekir, A.: Application of the exp-function method for nonlinear differential-difference equations, Appl. math. Comput. 215, 4049-4053 (2010) · Zbl 1185.35312 · doi:10.1016/j.amc.2009.12.003
[18]Misirli, E.; Gurefe, Y.: Exact solutions of the Drinfeld – Sokolov – Wilson equation using the exp-function method, Appl. math. Comput. 216, 2623-2627 (2010) · Zbl 1193.35196 · doi:10.1016/j.amc.2010.03.105
[19]Gurefe, Y.; Misirli, E.: Exp-function method for solving nonlinear evolution equations with higher order nonlinearity, Comput. math. Appl. 61, 2025-2030 (2011) · Zbl 1219.35233 · doi:10.1016/j.camwa.2010.08.060
[20]Misirli, E.; Gurefe, Y.: Exp-function method for solving nonlinear evolution equations, Math. comput. Appl. 16, 258-266 (2011) · Zbl 1227.65109
[21]Dai, Z. D.; Wang, C. J.; Lin, S. Q.; Li, D. L.; Mu, G.: The three-wave method for nonlinear evolution equations, Nonl. sci. Lett. A: math. Phys. mech. 1, 77-82 (2010)
[22]Li, Z.; Dai, Z. D.; Liu, J.: Exact three-wave solutions for the (3+1)-dimensional Jimbo-Miwa equation, Comput. math. Appl. 61, 2062-2066 (2011) · Zbl 1219.35242 · doi:10.1016/j.camwa.2010.08.070
[23]Wang, M.; Li, X.; Zhang, J.: The G ' G-expansion method and traveling wave solutions of nonlinear evolution equations in mathematical physics, Phys. lett. A 372, 417-423 (2008) · Zbl 1217.76023 · doi:10.1016/j.physleta.2007.07.051
[24]Bekir, A.: Application of the G ' G-expansion method for nonlinear evolution equations, Phys. lett. A 372, 3400-3406 (2008) · Zbl 1228.35195 · doi:10.1016/j.physleta.2008.01.057
[25]Zhang, J.; Wei, X.; Lu, Y.: A generalized G ' G-expansion method and its applications, Phys. lett. A 372, 3653-3658 (2008) · Zbl 1220.37070 · doi:10.1016/j.physleta.2008.02.027
[26]Xiao, L. L.; Liang, W. M.: The G ' G-expansion method and travelling wave solutions for a higher-order nonlinear schrdinger equation, Appl. math. Comput. 208, 440-445 (2009) · Zbl 1170.35536 · doi:10.1016/j.amc.2008.12.005
[27]Bin, Z. Y.; Chao, L.: Application of modified G ' G-expansion method to traveling wave solutions for Whitham Broer Kaup-like equations, Commun. theor. Phys. 51, 664-670 (2009) · Zbl 1181.35223 · doi:10.1088/0253-6102/51/4/17
[28]Zhang, H.: New application of the G ' G-expansion method, Commun. nonlinear sci. Numer. simul. 14, 3220-3225 (2009) · Zbl 1221.35380 · doi:10.1016/j.cnsns.2009.01.006
[29]Abazari, R.: The G ' G-expansion method for tzitzeica type nonlinear evolution equations, Math. comput. Model. 52, 1834-1845 (2010) · Zbl 1205.35009 · doi:10.1016/j.mcm.2010.07.013
[30]Yan, Z. Y.: The new constructive algorithm and symbolic computation applied to exact solutions of nonlinear wave equations, Phys. lett. A 331, 193-200 (2004) · Zbl 1123.35348 · doi:10.1016/j.physleta.2004.08.046
[31]Zhang, J. F.; Dai, C. Q.; Yang, Q.; Zhu, J. M.: Variable-coeffcient F-expansion method and its application to nonlinear Schrödinger equation, Opt. commun. 252, 408-421 (2005)
[32]Yan, Z. Y.; Zhang, H. Q.: New explicit solitary wave solutions and periodic wave solutions for Whitham – Broer – Kaup equation in shallow water, Phys. lett. A 285, 355-362 (2001) · Zbl 0969.76518 · doi:10.1016/S0375-9601(01)00376-0
[33]Peng, Y. Z.: A polynomial expansion method and new general solitary wave solutions to KS equation, Commun. theor. Phys. 39, 641-642 (2003)
[34]Song, L. N.; Wang, Q.; Zheng, Y.; Zhang, H. Q.: A new extended Riccati equation rational expansion method and its application, Chaos soliton. Fract. 31, 548-556 (2007) · Zbl 1138.35403 · doi:10.1016/j.chaos.2005.10.008
[35]Xie, F. D.; Yuan, Z. T.: Computer algebra and solutions to the karamoto Sivashinsky equation, Commun. theor. Phys. 43, 39-44 (2005)
[36]Dai, C. Q.; Wang, Y. Y.: New variable separation solutions of the (2+1)-dimensional asymmetric Nizhnik – Novikov – Veselov system, Nonlinear anal. Theor. 71, 1496-1503 (2009) · Zbl 1173.35315 · doi:10.1016/j.na.2008.12.052
[37]Dai, C. Q.; Wang, Y. Y.: New exact solutions of the (3+1)-dimensional Burgers system, Phys. lett. A 373, 181-187 (2009) · Zbl 1227.35231 · doi:10.1016/j.physleta.2008.11.018
[38]Wazwaz, A. M.: Multiple-front solutions for the Burgers equation and the coupled Burgers equations, Appl. math. Comput. 190, 1198-1206 (2007) · Zbl 1123.65106 · doi:10.1016/j.amc.2007.02.003
[39]Dai, C. Q.; Wang, Y. Y.: Combined wave solutions of the (2+1)-dimensional generalized Nizhnik – Novikov – Veselov system, Phys. lett. A 372, 1810-1815 (2008) · Zbl 1220.81082 · doi:10.1016/j.physleta.2007.05.120
[40]Wang, M. L.; Wang, Y. M.; Zhou, Y. B.: An auto-Bäcklund transformation and exact solutions to a generalized KdV equation with variable coeffcients and their applications, Phys. lett. A 303, 45-51 (2002) · Zbl 0999.35082 · doi:10.1016/S0375-9601(02)00975-1
[41]Wang, C.; Dai, Z. D.; Lin, S.; Mu, G.: Comments on ”new exact kink solutions, solitons and periodic form solutions for a combined KdV and Schwarzian KdV equation, Appl. math. Comput. 216, 361-363 (2010) · Zbl 1230.35123 · doi:10.1016/j.amc.2010.01.108